# SDR DALA13036749206

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, CLOSE OUT ABOVE FIBERGLASS SUPPORT CORRODED.  BOTTOM SECTION IS OUT OF LIMITS 100 PERCENT MATERIAL LOSS.  REPLACED BOTTOM SECTION IAW SRM 51-00-01, 51-30-00, 51-10-03, 51-10-04, 51-30-02 ADN 51-30-01.
